RG: Algebra (RG:ALG)
AuthID: I-000-B74
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 974
45 Team MembersFilters -> Year: 2025
601
TITLE: When delta-semiperfect rings are semiperfect Full Text
AUTHORS: Buyukasik, E; Lomp, C ;
PUBLISHED: 2010, SOURCE: TURKISH JOURNAL OF MATHEMATICS, VOLUME: 34, ISSUE: 3, PAGES: 317-324
AUTHORS: Buyukasik, E; Lomp, C ;
PUBLISHED: 2010, SOURCE: TURKISH JOURNAL OF MATHEMATICS, VOLUME: 34, ISSUE: 3, PAGES: 317-324
602
TITLE: A counterexample to a conjecture concerning concatenation hierarchies Full Text
AUTHORS: Jorge Almeida ; Ondrej Klima;
PUBLISHED: 2009, SOURCE: INFORMATION PROCESSING LETTERS, VOLUME: 110, ISSUE: 1, PAGES: 4-7
AUTHORS: Jorge Almeida ; Ondrej Klima;
PUBLISHED: 2009, SOURCE: INFORMATION PROCESSING LETTERS, VOLUME: 110, ISSUE: 1, PAGES: 4-7
603
TITLE: A service-oriented middleware for composing context aware mobile services
AUTHORS: Joao Paulo Sousa; Eurico Carrapatoso; Benjamin Fonseca ;
PUBLISHED: 2009, SOURCE: 4th International Conference on Internet and Web Applications and Services in 2009 FOURTH INTERNATIONAL CONFERENCE ON INTERNET AND WEB APPLICATIONS AND SERVICES, PAGES: 357-362
AUTHORS: Joao Paulo Sousa; Eurico Carrapatoso; Benjamin Fonseca ;
PUBLISHED: 2009, SOURCE: 4th International Conference on Internet and Web Applications and Services in 2009 FOURTH INTERNATIONAL CONFERENCE ON INTERNET AND WEB APPLICATIONS AND SERVICES, PAGES: 357-362
604
TITLE: All hereditary torsion theories are differential Full Text
AUTHORS: Christian Lomp ; John van den Berg;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 4, PAGES: 476-478
AUTHORS: Christian Lomp ; John van den Berg;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 4, PAGES: 476-478
605
TITLE: ANTIMIROV AND MOSSES'S REWRITE SYSTEM REVISITED Full Text
AUTHORS: Marco Almeida; Nelma Moreira ; Rogerio Reis ;
PUBLISHED: 2009, SOURCE: 13th International Conference on Implementation and Application of Automata in INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, VOLUME: 20, ISSUE: 4, PAGES: 669-684
AUTHORS: Marco Almeida; Nelma Moreira ; Rogerio Reis ;
PUBLISHED: 2009, SOURCE: 13th International Conference on Implementation and Application of Automata in INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, VOLUME: 20, ISSUE: 4, PAGES: 669-684
606
TITLE: Antimirov and Mosses's Rewrite System Revisited Full Text
AUTHORS: Marco Almeida; Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2009, SOURCE: Int. J. Found. Comput. Sci., VOLUME: 20, ISSUE: 4, PAGES: 669-684
AUTHORS: Marco Almeida; Nelma Moreira ; Rogério Reis ;
PUBLISHED: 2009, SOURCE: Int. J. Found. Comput. Sci., VOLUME: 20, ISSUE: 4, PAGES: 669-684
607
TITLE: Automorphisms of Generalized Down-Up Algebras Full Text
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ;
PUBLISHED: 2009, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5, PAGES: 1622-1646
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ;
PUBLISHED: 2009, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5, PAGES: 1622-1646
608
TITLE: Bifurcations from regular quotient networks: A first insight Full Text
AUTHORS: Manuela A D Aguiar ; Ana Dias ; Martin Golubitsky; Maria da Conceicao Leite;
PUBLISHED: 2009, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 238, ISSUE: 2, PAGES: 137-155
AUTHORS: Manuela A D Aguiar ; Ana Dias ; Martin Golubitsky; Maria da Conceicao Leite;
PUBLISHED: 2009, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 238, ISSUE: 2, PAGES: 137-155
609
TITLE: Comparability, Distributivity and Non-commutative phi-rings
AUTHORS: Christian Lomp ; Alveri Sant'Ana;
PUBLISHED: 2009, SOURCE: International Conference on Groups, Rings and Group Rings in GROUPS, RINGS AND GROUP RINGS, VOLUME: 499, PAGES: 205-217
AUTHORS: Christian Lomp ; Alveri Sant'Ana;
PUBLISHED: 2009, SOURCE: International Conference on Groups, Rings and Group Rings in GROUPS, RINGS AND GROUP RINGS, VOLUME: 499, PAGES: 205-217
610
TITLE: Complexity of the identity checking problem for finite semigroups Full Text
AUTHORS: Almeida, J ; Volkov, MV; Goldberg, SV;
PUBLISHED: 2009, SOURCE: Journal of Mathematical Sciences, VOLUME: 158, ISSUE: 5, PAGES: 605-614
AUTHORS: Almeida, J ; Volkov, MV; Goldberg, SV;
PUBLISHED: 2009, SOURCE: Journal of Mathematical Sciences, VOLUME: 158, ISSUE: 5, PAGES: 605-614
611
TITLE: Factorization and catenary degree in 3-generated numerical semigroups Full Text
AUTHORS: Francesc Aguiló Gost; Pedro A García Sánchez ;
PUBLISHED: 2009, SOURCE: Electronic Notes in Discrete Mathematics, VOLUME: 34, PAGES: 157-161
AUTHORS: Francesc Aguiló Gost; Pedro A García Sánchez ;
PUBLISHED: 2009, SOURCE: Electronic Notes in Discrete Mathematics, VOLUME: 34, PAGES: 157-161
612
TITLE: FAdo and GUItar: Tools for Automata Manipulation and Visualization
AUTHORS: Almeida, A; Almeida, M; Alves, J ; Moreira, N ; Reis, R ;
PUBLISHED: 2009, SOURCE: 14th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, PROCEEDINGS, VOLUME: 5642, PAGES: 65-74
AUTHORS: Almeida, A; Almeida, M; Alves, J ; Moreira, N ; Reis, R ;
PUBLISHED: 2009, SOURCE: 14th International Conference on Implementation and Application of Automata in IMPLEMENTATION AND APPLICATION OF AUTOMATA, PROCEEDINGS, VOLUME: 5642, PAGES: 65-74
613
TITLE: Families of numerical semigroups closed under finite intersections and adjoin of the Frobenius number
AUTHORS: J.C Rosales; P.A García-Sánchez ;
PUBLISHED: 2009, SOURCE: Numerical Semigroups - Developments in Mathematics, PAGES: 91-104
AUTHORS: J.C Rosales; P.A García-Sánchez ;
PUBLISHED: 2009, SOURCE: Numerical Semigroups - Developments in Mathematics, PAGES: 91-104
614
TITLE: Finitary Incidence Algebras Full Text
AUTHORS: Khripchenko, NS ; Novikov, BV;
PUBLISHED: 2009, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5, PAGES: 1670-1676
AUTHORS: Khripchenko, NS ; Novikov, BV;
PUBLISHED: 2009, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5, PAGES: 1670-1676
615
TITLE: GENERATING FUNCTIONS FOR HOPF BIFURCATION WITH S-n-SYMMETRY
AUTHORS: Dias, APS; Matthews, PC; Ana Dias ;
PUBLISHED: 2009, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 25, ISSUE: 3, PAGES: 823-842
AUTHORS: Dias, APS; Matthews, PC; Ana Dias ;
PUBLISHED: 2009, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 25, ISSUE: 3, PAGES: 823-842
616
TITLE: Gerard Lallement (1935-2006) OBITUARY Full Text
AUTHORS: Jorge Almeida ; Dominique Perrin;
PUBLISHED: 2009, SOURCE: SEMIGROUP FORUM, VOLUME: 78, ISSUE: 3, PAGES: 379-383
AUTHORS: Jorge Almeida ; Dominique Perrin;
PUBLISHED: 2009, SOURCE: SEMIGROUP FORUM, VOLUME: 78, ISSUE: 3, PAGES: 379-383
617
TITLE: Hopf bifurcation with S-N-symmetry Full Text
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 3, PAGES: 627-666
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 3, PAGES: 627-666
618
TITLE: INFINITE PERIODIC POINTS OF ENDOMORPHISMS OVER SPECIAL CONFLUENT REWRITING SYSTEMS
AUTHORS: Cassaigne, J; Silva, PV ;
PUBLISHED: 2009, SOURCE: ANNALES DE L INSTITUT FOURIER, VOLUME: 59, ISSUE: 2, PAGES: 769-810
AUTHORS: Cassaigne, J; Silva, PV ;
PUBLISHED: 2009, SOURCE: ANNALES DE L INSTITUT FOURIER, VOLUME: 59, ISSUE: 2, PAGES: 769-810
619
TITLE: INFINITE WORDS AND CONFLUENT REWRITING SYSTEMS: ENDOMORPHISM EXTENSIONS Full Text
AUTHORS: Julien Cassaigne; Pedro V Silva ;
PUBLISHED: 2009, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 19, ISSUE: 4, PAGES: 443-490
AUTHORS: Julien Cassaigne; Pedro V Silva ;
PUBLISHED: 2009, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 19, ISSUE: 4, PAGES: 443-490
620
TITLE: Infinite-vertex free profinite semigroupoids and symbolic dynamics Full Text
AUTHORS: Almeida, J ; Costa, A ;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 5, PAGES: 605-631
AUTHORS: Almeida, J ; Costa, A ;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 5, PAGES: 605-631